Alert archive / New Jersey / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 184, NWS Philadelphia/Mount Holly

July 25, 2025Monroe County, Pennsylvania; Morris County, Sussex County, Warren County, New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 25, 2025, 2:29 PM EDT for Monroe County, Pennsylvania; Morris County, Sussex County, Warren County, New Jersey. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2025, 2:29 PM EDT (18:29 UTC)
Expired
Jul 25, 2025, 3:15 PM EDT
In force
46 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Morris County, NJ, Sussex County, NJ, Warren County, NJ, Monroe County, PA

The radar

The Philadelphia radar (KDIX), 125 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 2:36 PM EDTTSTM WND DMGBlairstown Twp, NJTrees and wires down in Blairstown Twp. Time estimated from radar.
Jul 25, 2:44 PM EDTTSTM WND DMG3 Nne Hope, NJTrees down on wires blocking roadway along Ridgeway Avenue. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 25, 1:41 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2025-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 57 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2025-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
57 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
1015 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

685 
WUUS51 KPHI 251829
SVRPHI
NJC027-037-041-PAC089-251915-
/O.NEW.KPHI.SV.W.0184.250725T1829Z-250725T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
229 PM EDT Fri Jul 25 2025

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Northwestern Morris County in northern New Jersey...
  Southwestern Sussex County in northwestern New Jersey...
  Northern Warren County in northwestern New Jersey...
  East central Monroe County in northeastern Pennsylvania...

* Until 315 PM EDT.

* At 228 PM EDT, a severe thunderstorm was located over Blairstown,
  or 13 miles west of Newton, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damage to roofs, siding, trees, and power lines is 
           possible.

* Locations impacted include...
  Newton, Hopatcong, Hackettstown, Blairstown, Mount Arlington,
  Stanhope, Netcong, Hope, Delaware Water Gap, Andover, Great
  Meadows-Vienna, Allamuchy-Panther Valley, Lake Mohawk, Werry Lake,
  Greendell, Millbrook, Long Valley, Budd Lake, Echo Lake, and
  Beatyestown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

In addition to damaging winds, frequent cloud to ground lightning is 
occurring with this storm. Move indoors immediately. Remember, if 
you can hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4105 7455 4074 7480 4094 7511 4096 7513
      4096 7514 4110 7505 4108 7503 4110 7498
TIME...MOT...LOC 1828Z 298DEG 24KT 4101 7501 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gorse
4 follow-up statements
547 
WWUS51 KPHI 251837
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
237 PM EDT Fri Jul 25 2025

PAC089-251846-
/O.CAN.KPHI.SV.W.0184.000000T0000Z-250725T1915Z/
Monroe PA-
237 PM EDT Fri Jul 25 2025

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MONROE COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northern and northwestern New Jersey.

LAT...LON 4105 7455 4074 7480 4097 7506 4108 7495
TIME...MOT...LOC 1836Z 296DEG 26KT 4098 7492 

$$

NJC027-037-041-251915-
/O.CON.KPHI.SV.W.0184.000000T0000Z-250725T1915Z/
Morris NJ-Sussex NJ-Warren NJ-
237 PM EDT Fri Jul 25 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHWESTERN MORRIS...SOUTHWESTERN SUSSEX AND NORTHEASTERN WARREN
COUNTIES...

At 236 PM EDT, a severe thunderstorm was located near Blairstown, or
10 miles southwest of Newton, moving southeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Newton, Hopatcong, Hackettstown, Blairstown, Mount Arlington,
Stanhope, Netcong, Hope, Andover, Great Meadows-Vienna,
Allamuchy-Panther Valley, Lake Mohawk, Greendell, Long Valley, Budd
Lake, Beatyestown, and Beattyestown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.

&&

LAT...LON 4105 7455 4074 7480 4097 7506 4108 7495
TIME...MOT...LOC 1836Z 296DEG 26KT 4098 7492 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gorse
296 
WWUS51 KPHI 251844
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
244 PM EDT Fri Jul 25 2025

NJC027-037-041-251915-
/O.CON.KPHI.SV.W.0184.000000T0000Z-250725T1915Z/
Morris NJ-Sussex NJ-Warren NJ-
244 PM EDT Fri Jul 25 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHWESTERN MORRIS...SOUTHWESTERN SUSSEX AND NORTHEASTERN WARREN
COUNTIES...

At 244 PM EDT, a severe thunderstorm was located over
Allamuchy-Panther Valley, or 10 miles southwest of Newton, moving
southeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Newton, Hopatcong, Hackettstown, Mount Arlington, Stanhope, Netcong,
Andover, Great Meadows-Vienna, Allamuchy-Panther Valley, Lake Mohawk,
Greendell, Long Valley, Budd Lake, Beatyestown, and Beattyestown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.

&&

LAT...LON 4076 7479 4090 7495 4105 7482 4105 7455
TIME...MOT...LOC 1844Z 298DEG 26KT 4093 7484 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gorse
317 
WWUS51 KPHI 251857
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
257 PM EDT Fri Jul 25 2025

NJC027-037-041-251915-
/O.CON.KPHI.SV.W.0184.000000T0000Z-250725T1915Z/
Morris NJ-Sussex NJ-Warren NJ-
257 PM EDT Fri Jul 25 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHWESTERN MORRIS...SOUTH CENTRAL SUSSEX AND EASTERN WARREN
COUNTIES...

At 256 PM EDT, a severe thunderstorm was located over Netcong, or 11 
miles south of Newton, moving southeast at 40 mph. Some tree and 
power line damage was reported in portions of northern Warren County 
earlier with this storm.

HAZARD...60 mph wind gusts.

SOURCE...Law enforcement.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Hopatcong, Hackettstown, Stanhope, Netcong, Andover,
Allamuchy-Panther Valley, Budd Lake, and Lake Mohawk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.

&&

LAT...LON 4080 7478 4086 7486 4101 7478 4101 7459
TIME...MOT...LOC 1856Z 296DEG 33KT 4089 7471 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gorse
980 
WWUS51 KPHI 251906
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
306 PM EDT Fri Jul 25 2025

NJC027-037-041-251915-
/O.EXP.KPHI.SV.W.0184.000000T0000Z-250725T1915Z/
Morris NJ-Sussex NJ-Warren NJ-
306 PM EDT Fri Jul 25 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MORRIS...SOUTH
CENTRAL SUSSEX AND EASTERN WARREN COUNTIES WILL EXPIRE AT 315 PM
EDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northern and northwestern New Jersey.

LAT...LON 4080 7478 4086 7486 4101 7478 4101 7459
TIME...MOT...LOC 1905Z 298DEG 24KT 4086 7464 

$$

Gorse

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 1:42 PM EDT, 47 minutes earlier.

Area forecast discussion, Jul 25, 1:42 PM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
142 PM EDT Fri Jul 25 2025

.SYNOPSIS...
Low pressure slides by to the north this evening as a cold
front moves through late tonight. This front will meander near
the area on Saturday, before lifting back north as a warm front
on Sunday. Another cold front will approach the area later
Sunday ahead of high pressure returning for Monday. Yet, another
front appears to loom on the horizon around midweek.

&&

.NEAR TERM /THROUGH SATURDAY/...
Front sliding south across the Great Lakes and Northeast
combined with passing shortwave and lots of excessive heat and
humidity should make for at least a partially active evening.
As of early this afternoon, storms are just starting to develop
across northeastern PA and southern NY, and they'll start making
their way into our forecast area shortly. As they interact with
the building heat and humidity (temps 90s, dew points well into
the 70s resulting in heat indices topping 100 for most and 105
for many), shouldn't have too much trouble getting some severe
downdrafts thanks to excessive DCAPE. For these reasons, a
severe thunderstorm watch is now in effect for much of the area,
mainly northern Delaware northward, until 9 PM. Aside from the
severe risk, anything that lingers too long could also become a
flash flood risk, especially over the flashy urban corridor,
but overall expect storms to move fast enough such that it still
looks isolated.

Extreme heat warnings and advisories expire by 9 PM, which may
be too late, but either way, storms should mostly be thru the
region by then as well based on latest CAMS. May not quite have
cleared areas south of Philly, but with loss of insolation
they'll likely be weakening regardless. Front, however, lingers
well north and won't cross many areas until very late at night
or early Saturday morning, so most of the region will remain in
sticky 70s for lows.

Front takes on a more back-door orientation on Saturday, finally
allowing a noticeable air mass change. This should bring a more
stable and overall more pleasant day, but dew points likely
remain in the 70s across the Delmarva. 60s should reach Philly
and some parts of northern NJ might drop into the 50s. However,
the front will stall not far away, and as warmth and moisture
start overriding it, a few showers or a t-storm might develop
near where the boundary stalls close to our southern/western
border. Highs mostly 80s with heat indices in the 90s.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
For Saturday night, there looks to be a complex of showers and
storms that will continue moving eastward towards the area as it
rides along the frontal boundary. This will bring increasing
POPs, especially over portions of eastern PA. There remains some
uncertainty on how long this complex will persist and if it
will tend to weaken as it moves eastward towards the coast. For
this reason POPs are highest (around 50-60 percent) over our far
western zones from Berks County north towards the Poconos and
lower farther east.

Sunday looks to be the more unsettled of the two weekend days.
Showers/storms may be ongoing into Sunday morning due to the
complex moving in Saturday night that may linger into Sunday.
There may then be a lull by around late morning into the early
afternoon before more showers and storms develop in the
afternoon as the front will be lingering in the area. Given that
there may not be much of a break between the two waves, there
doesn't look to be much sun for Sunday which should keep
temperatures and instability relatively lower. For this reason,
the main threat in terms of hazardous weather looks to be heavy
rain and the potential for at least localized flash flooding.
Convection has the potential to be fairly widespread with PWATs
maxing out around 2.25 to 2.5 inches helping add to the flood
threat.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
The long term period as a whole will remain seasonably warm
with humid weather continuing through the middle portion of the
week. To start out the week, high pressure will be in control as
the area as it will remain wedged in between weather systems.
This should be the driest day of the period with mostly sunny
skies. Temperatures and humidity will begin to gradually
increase through the mid-week period causing chances for diurnal
showers and thunderstorms to develop each afternoon especially
north and west of the urban corridor. By Wednesday, we'll likely
see another cold front approach the region before crossing
through by Wednesday night. This should bring cooler and drier
conditions for the end of next week.

In terms of warmth, we'll likely observe temperatures anywhere
between 5-10 degrees above normal through Wednesday, before
returning to more seasonable temperatures by Thursday. With the
increasing humidity by mid-week, will most likely surpass 100
degree heat indicies for most of the interior outside of the
Poconos - so another round of heat headlines may be warranted.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of today...Primarily VFR. 40-70% chance of showers and
thunderstorms in the late afternoon and evening which may cause
temporary VSBY/CIGs restrictions. Tempo groups now at all
terminals. Winds out of the southwest become more out of the
northwest later today around 5-10 kt. Moderate confidence.

Tonight...A broken line of showers and thunderstorms moving
through may result in a brief period of sub-VFR conditions until
around 03z, otherwise primarily VFR. Winds go from northwest to
eventually north/northeast by Saturday morning. Moderate
confidence.

Outlook...

Saturday night through Sunday night...Showers/storms return
Saturday night into Sunday bringing the potential for sub VFR
restrictions.

Monday through Tuesday...VFR. No significant weather expected.

&&

.MARINE...
No marine headlines are expected through Saturday. South-
southwest winds around 10-15 kt rest of today. Winds may
occasionally gust up to 20 kt this afternoon into this evening
along the northern NJ coast. Seas around 2-3 feet. There is a
chance (40-60%) for showers and thunderstorms this evening which
decrease in coverage overnight. Winds shift northeast overnight
into Saturday at 10-15 kts with seas remaining 2-3 ft.

Outlook...

Saturday night through Tuesday...No marine headlines expected.
Winds will largely remain below 20 kt with seas around 2-3 feet.
Chances for showers/storms over the waters return later
Saturday night into Sunday. Fair weather returns for next Monday
and Tuesday.

Rip Currents...

Today, south to southwest winds 10 to 15 mph. Breaking waves in
the surf zone will average around 1-2 feet. The prevailing
swell will become shorter around 4-6 seconds. As a result, there
is a LOW risk for the development of dangerous rip currents for
both the Jersey Shore and the Delaware Beaches.

For Saturday, the surface winds become northeast to east 10 to
15 mph. Breaking waves in the surf zone will average again around
1-2 feet. Swells should remain low enough and therefore
continued with a LOW risk for the development of dangerous rip
currents for both the Jersey Shore and the Delaware Beaches.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.TIDES/COASTAL FLOODING...
Due to the new moon occuring on July 24, some spotty minor
coastal flooding may occur again with the high tide tonight
into Saturday and Saturday night into Sunday. The most likely
locations for any spotty minor tidal flooding are along the
Delaware Bay, as well as around Cape May. No coastal flooding is
anticipated along the northeastern portion of Chesapeake Bay.

&&

.CLIMATE...
Near record breaking temperatures are forecast for Friday and
Friday night into Saturday morning. Records for our climate
sites are listed below:

Record High Temperatures
                          July 25
Site                  Record/Year
Allentown (ABE)           95/1939, 1949, 1999, & 2016
AC Airport (ACY)          99/2010
AC Marina (55N)           96/1999
Georgetown (GED)          99/2010
Mount Pocono (MPO)        90/1999
Philadelphia (PHL)        97/2016
Reading (RDG)             97/2016
Trenton (TTN)             97/1999
Wilmington (ILG)          96/1987 & 2016

Record Warmest Low Temperatures
                          July 26
Site                  Record/Year
Allentown (ABE)           76/1995
AC Airport (ACY)          77/1949
AC Marina (55N)           78/1995
Georgetown (GED)          78/1985
Mount Pocono (MPO)        69/1937
Philadelphia (PHL)        80/1995
Reading (RDG)             77/1995
Trenton (TTN)             78/1899
Wilmington (ILG)          78/1995

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Extreme Heat Warning until 9 PM EDT this evening for PAZ070-
     071-104-106.
     Heat Advisory until 9 PM EDT this evening for PAZ054-055-
     060>062-101>103-105.
NJ...Extreme Heat Warning until 9 PM EDT this evening for NJZ010-
     012-013-015>019-021.
     Heat Advisory until 9 PM EDT this evening for NJZ001-007>009-
     014-020-022>027.
DE...Extreme Heat Warning until 9 PM EDT this evening for DEZ001.
     Heat Advisory until 9 PM EDT this evening for DEZ002>004.
MD...Heat Advisory until 9 PM EDT this evening for MDZ012-015-019-
     020.
MARINE...None.

&&

SYNOPSIS...DeSilva/Fitzsimmons/RCM
NEAR TERM...RCM
SHORT TERM...Fitzsimmons
LONG TERM...DeSilva/Fitzsimmons
AVIATION...Fitzsimmons/Guzzo/RCM
MARINE...AKL/Fitzsimmons/Guzzo/RCM
TIDES/COASTAL FLOODING...PHI
CLIMATE...PHI
Hazardous weather outlook, Jul 25, 4:06 AM EDT, 10 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
406 AM EDT Fri Jul 25 2025

MDZ012-015-019-020-260815-
Kent MD-Queen Annes-Talbot-Caroline-
406 AM EDT Fri Jul 25 2025

...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM
EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Severe thunderstorms with damaging wind gusts will be possible
this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 3:36 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh54 min
Jul 25, 4:25 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton65 min
Jul 25, 4:33 PM EDTSevere Thunderstorm WarningPHIBucks, Northampton42 min
Jul 25, 5:23 PM EDTSevere Thunderstorm WarningPHIDelaware, Montgomery, Philadelphia52 min
Jul 25, 5:50 PM EDTSevere Thunderstorm WarningPHIBucks31 min
Jul 25, 6:46 PM EDTSevere Thunderstorm WarningPHIBucks, Lehigh, Northampton27 min
Jul 25, 2:52 PM EDTSevere Thunderstorm WarningPHIMorris53 min
Jul 25, 4:08 PM EDTSpecial Marine WarningPHI67 min
Jul 25, 5:09 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Monmouth, Somerset66 min
Jul 25, 5:33 PM EDTSpecial Marine WarningPHI87 min
Jul 25, 5:53 PM EDTSevere Thunderstorm WarningPHIAtlantic, Camden, Cumberland, Gloucester, Salem50 min
Jul 25, 6:06 PM EDTSpecial Marine WarningPHI54 min
Jul 25, 6:18 PM EDTSpecial Marine WarningPHI87 min
Jul 25, 6:22 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean38 min
Jul 25, 6:55 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean31 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2025Severe Thunderstorm Warnings in Pennsylvania, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.